I was on Celexa for almost 2 years. It worked very well for me. I didn't gain weight as a result of it and I didn't have any other side effects.
A friend of mine is on Paxil. She's gained about 40lbs since being on it. I don't know if it's directly related to the Paxil (we don't really talk about her weight or the meds - I just know she's on it.)
In the twenty some odd years that I have
been "sick" I have taken almost all the
meds that were available at the time.
I have been on Remeron for the last three
years or so and by far it has the least
side effects of all of them.
I take it at bedtime because when I started
it it made me sleepy. It doesn't so much
anymore but I have went from 70mg down to
30mg a day. If you want to have a sex life
its about the only med a man can take and
still get with the program. I have started
takeing 25mg Viagra, (I cut the 100mgs into
quarters) if I think I will have to do anything over 30 to 45 min. The Viagra has
an extra side effect. It lowers your blood
pressure, so don't take it if you already
have low blood pressure, you might pass smooth out.
Talk to your doc about the various meds
and don't forget that the web has huge amounts of info on just about everything.
Glad your doing Good Tricky Dick on Remeron... I totally am in disagreement If someone can take 50 mgs of Remeron in one sitting they deserve a 1000000 dollars. ONe dose of 15 put me in a stupor, couldnt drive couldnt talk It was ROUGH. Remeron does make you eat... for underweight people that a plus. Zoloft made me intensely Nauseated so I had to quit it... My metabolism is strange! Pot makes me in a zombie state too... That why I dig "clean Living"... LOL Good Luck Klynn Aim high with your choices Your body deseves the BEST!
Pot puts me to sleep too...Remeron will too,
thats why I take it about 30 min before I
go to bed. I sleep like a baby and wake up
refreshed and ready to go.
No drug after effects in the AM, no having
to "shake it off". One of the problems with
Remeron is that it is a "Gentle" acting drug
and it takes several months to really see the
effects and such. For me it was about 5 months, although some of my friends said they
could see the change in me way before that.
I think that being able to get a good nights
sleep helped a lot on its on.
As far as eating...I found that eating small
meals (snacks) and not eating sugars, sweets
or drinking sodas kept my weight down. I
also take about 450mg of Magnesium each day
because I don't eat hardly any veggies. I
drink lots of fruit juice (no added sugars)
and lots of water. I have to drink something
all the time because I tend to form kidney
stones if I don't.
Like ol' Waylon said "If I knew I was going
to live this long, I would have taken
better care of myself".
<p>[This message has been edited by TrickyDick (edited 12-06-2000).]
I have been of Paxil, Celexa, Serzone and now Zoloft. 20 mg of Celexa had no side effects for me but it didn't work [I took it 4 weeks, which is a minimum to try a med]. Serzone gave me insomnia, I was irritable,and I had crying jags. Paxil has side effects. If you try Zoloft [or whatever you decide] go on a very,very low dose first [for a week] and go up gradually. Dont double right away from 25 mg to 50 mg. I took 25 mg [Zoloft]for a week, then went to about 35-40 mg by cutting up the pill for another 5 or 6 days before going to 50 mg. That cuts back on the side effects. Many pdocs start their patients too high dosing, and many of them quit the drug because of the side effects which would not have been so bad had they started lower. I feel better on Zoloft though it's only 2 weeks. Good luck.